PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Hölder's inequality for roots of symmetric operator spaces

Volume 228 / 2015

Ken Dykema, Anna Skripka Studia Mathematica 228 (2015), 47-54 MSC: Primary 46L52; Secondary 47B10. DOI: 10.4064/sm228-1-5


We prove a version of Hölder's inequality with a constant for $p$th roots of symmetric operator spaces of operators affiliated to a semifinite von Neumann algebra factor, and with constant equal to $1$ for strongly symmetric operator spaces.


  • Ken DykemaDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843-3368, U.S.A.
  • Anna SkripkaDepartment of Mathematics and Statistics
    University of New Mexico
    400 Yale Blvd NE, MSC01 1115
    Albuquerque, NM 87131, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image